I have been suffering daily for 6 weeks with this rash

Hi all , I have been suffering daily for 6 weeks with this rash. In this time I have had 2 anaphylaxis reactions requiring adrenalin as my lips and you he swelled. It is causing me so much discomfort through lack of sleep and I am my allergy tests have come back negative. I am waiting on blood results from my immunologist but in the meantime I am on steroids and antihistamines just so I can function. I have bad joint swelling also. Is there anything else I can try in the meantime I’m going mad!


Discussion


Catrina Brown I know what you’re going through. You’re not alone Beautiful one

Lori Hlopak Janicki The Zantac is the only thing that helped my lip swelling. All my allergy tests were negative, like you. The blood work showed a thyroid antibody that the allergist says is causing my hives.

Megan Moody Neal I’m so sorry you have to join our club, but I’m glad you found us. All my allergy test came back negative as well. The zantac did help me as well. There is a lot of great information in this group. 1) we have a map pinned to the top with doctors all over the world. If you are near one go see them. Members put up docs who have been helpful/ are familiar with the disease. 2) there is a files tab at the top. Sift through all the information, there is a lot of great research and information in them. If it continues to progress there are more drug options available. I hope you find an easy acute answerable some relief soon!! Until then. We are here to support you!

Sue Elshire Hargrave Don’t take any medications without consulting your doctor first. I am so glad you are here, as we totally understand! The more you learn about Chronic Urticaria, the more tools you will have in your “arsenal” to combat it. The first years are the hardest, however, most people stop having urticaria within a year or two patience! It’s difficult, but there are many things that may help you.

Leila Blades The dr put me on 4 x zertec a day, 100mg of prednisone a day just so I can function but the prednisone is making me all puffy and feel worse. I find out this week what else can be done. Ice packs are my best friend at the moment.

Add a Comment

Your email address will not be published. Required fields are marked *